No Cover Image

Journal article 807 views

Derivative formulas and Poincaré inequality for Kohn-Laplacian type semigroups

Feng-yu Wang Orcid Logo

Science China Mathematics, Volume: 59, Issue: 2, Pages: 261 - 280

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Science China Mathematics
ISSN: 1674-7283 1869-1862
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 261
End Page: 280